# SDR ASAA0852810

- Difficulty date: April 8, 2008
- Submitted: April 9, 2008
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 6,960 hours, 2,017 cycles
- System (JASC): 2162 · Cabin Temperature Indicator
- Part: Warning System
- Condition: Malfunctioned
- Location: Temp Control
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK PRIMARY TEMPERATURE CONTROL INOPERATIVE WITH TRIM VALVE FAULT INDICATION.  RESET FAULT INDICATION.  OP CHECKED OK.
